# SDR SWAA2024111859868

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 32,161 hours, 15,576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Fault Message
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 500 FEET FLAPS BLEW BACK FROM 30 TO 25 DUE TO WINDSHEAR ; GOT FLAPS DISAGREE AND FLAPS STUCK AT 25<[01] FOUND FAULT CODE 27-81357. PERFORMED FIM 27-81 TASK 806 NO DEFECTS FOUND OK FOR SERVICE. PERFORMED CONDITIONAL INSP05-51-04 NO DEFECTS NOTED.
